MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.amjoto.2008.09.007

Медицинская библиотека · American journal of otolaryngology · 2009

Severe transient hypertension after greater palatine foramen block in a patient taking midodrine.

Rizzi Mark D, Weil Robert J, Lorenz Robert R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report an episode of transient, severe hypertension occurring within 2 minutes of injection of 1% lidocaine with 1:100,000 U of epinephrine in a patient taking midodrine for orthostatic hypotension. We hypothesize that the patient's autonomic nervous system was dangerously susceptible to the effect of local anesthetic when combined with the vasoactive systemic effect of midodrine. Surgeons should minimize the use of vasoconstrictors in patients treated with midodrine to avoid hypertensive complications.

Для цитирования: Rizzi Mark D, Weil Robert J, Lorenz Robert R. Severe transient hypertension after greater palatine foramen block in a patient taking midodrine.. American journal of otolaryngology. 2009. DOI: 10.1016/j.amjoto.2008.09.007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.